MathSciNet Relay Station
MathSciNet bibliographic data
MR1635428 35Q72 (35L60 73F15)
Luo, Tao; Natalini, Roberto BV solutions and relaxation limit for a model in viscoelasticity. Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), no. 4, 775–795.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement